Hi, thats correct about the various problems associated to others complaints, but the problem according to Lilly's and Novo as never been associated with diabetes or the drug. IF, and thats a big IF so many others that I know, have the same problem, and IF the problem stops or goes away or reduces when stopping the drug, and IF the doctors refuse to accept its something to do with any of the drugs, where do you go.
At the end of the day IF stopping that drug stops the problem and nothing else does, then its a problem with the drug. Frankly if I can no longer go to the loo on my own, dress myself, drive, walk down stairs, sleep on my left side, pour a drink and have serious pain then just because its "metform reduces the etc, etc" then its a drug associated pain. Frankly, its unnacceptable and as I have discovered not just me, its no good doctors saying its associated with diabetes, yes, that is the reason for you giving me the drug which my body finds unacceptable!!
So, again if you are getting old joint injury problems that cannot be sorted them it is due to the metformin in the various drug. This intolerance may be built up over time, or immediate, the various complications may also be temporary or permanant it depends on the individual, however whatever is said, its the drug effect that causes the problem, not the result of the diabetes. If it were the diabetes, then irrespective of the drug it would not dissapear.
I shall try the Marmite recommendation, thats vit B12, and if you read the post, I did say speak to your doctor and as for soap box, well then I suggest that you explain other ways of giving this sort of information ... Erm, very much like you are at present perhaps.
Do tell, why are there always people that object to information being given, whether the information requires more to complete the picture is great, that makes the picture more complete, denigrating information because it may not apply to oneself is actually "soap boxing".